# SDR C2XA97IA367

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25811
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Zee Channel
- Part number: S5367800821602
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE Z-CHANNEL ON THE AFT SIDE OF FRAME 41 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SECTION OF Z-CHANNEL ON FRAME 41 IAW ATR 42-320 SRM 51-25-02 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
